# SDR SWAA117258

- Difficulty date: October 20, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 44,017 hours, 25,522 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND LONGITUDINAL FLOORBEAM O/B FLANGE CRACKED AT BS 727A+18, RBL 46.  REPAIRED CHORD PER ER.
